Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 36, NWS Denver/Boulder, CO

July 28, 2022Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 28, 2022, 2:49 PM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2022, 2:49 PM MDT (20:49 UTC)
Expired
Jul 28, 2022, 5:45 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

559 
WGUS55 KBOU 282049
FFWBOU
COC069-282345-
/O.NEW.KBOU.FF.W.0036.220728T2049Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
249 PM MDT Thu Jul 28 2022

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  West Central Larimer County in north central Colorado...

* Until 545 PM MDT.

* At 249 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain approaching the warned area. Rainfall rates of 1 inch 
  in 1 hour will be possible. Additional rainfall amounts of 0.5 to 
  1 inch are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kinikinik, Chambers Lake and Rustic.

This includes the following additional locations...
Sky Ranch, Gulches along Highway 14 near and above Rustic, Rising 
water and large debris in the Poudre River, Crown Point Road, The 
Upper Poudre Canyon, The Laramie River Road near Chambers Lake, Long 
Draw Road, Remote areas in the Cameron Peak Wilderness and Hague 
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy Rainfall will cause flash flooding of small creeks, streams, 
and ditches in the affected part of the Cameron Peak burn area. Rock 
slides or debris flows can also be expected across rural roads.

&&

LAT...LON 4057 10591 4066 10593 4074 10584 4078 10569
      4068 10555 4047 10566 4053 10591 4054 10591
      4055 10591

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR

$$

Rodriguez
4 follow-up statements
272 
WGUS75 KBOU 282111
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
311 PM MDT Thu Jul 28 2022

COC069-282345-
/O.CON.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
311 PM MDT Thu Jul 28 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS 
AFTERNOON FOR WEST CENTRAL LARIMER COUNTY...

At 311 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 0.3 inches of rain have fallen. 
Rainfall rates of 1 inch in 1 hour will be possible. Additional 
rainfall amounts up to 0.5 inches are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Chambers Lake and Kinikinik.

This includes the following additional locations...
The Upper Poudre Canyon, The Laramie River Road near Chambers Lake, 
Long Draw Road, Remote areas in the Cameron Peak Wilderness and 
Hague Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy Rainfall will cause flash flooding of small creeks, streams, 
and ditches in the affected part of the Cameron Peak burn area. Rock 
slides or debris flows can also be expected across rural roads.

&&

LAT...LON 4057 10591 4066 10593 4074 10584 4075 10572
      4048 10566 4053 10591 4054 10591 4055 10591
      4056 10591

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR

$$

Rodriguez
573 
WGUS75 KBOU 282119
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
319 PM MDT Thu Jul 28 2022

COC069-282345-
/O.CON.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
319 PM MDT Thu Jul 28 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS 
AFTERNOON FOR WEST CENTRAL LARIMER COUNTY...

At 319 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 0.5 inches of rain have fallen. 
Rainfall rates up to 1 inch in 45 minutes can be expected. 
Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         roads, and low lying areas.

Some locations that will experience flash flooding include...
  Chambers Lake.

This includes the following additional locations...
The Upper Poudre Canyon, The Laramie River Road near Chambers Lake, 
Long Draw Road, Remote areas in the Cameron Peak Wilderness and 
Hague Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

THIS IS A LIFE THREATENING SITUATION! Heavy Rainfall will cause 
extensive and severe flooding of creeks, streams, roads and culverts 
in the affected part of the Cameron Peak burn area. Rock slides or 
debris flows can also be expected across roads in the warning area.

&&

LAT...LON 4057 10591 4066 10593 4070 10583 4073 10575
      4048 10566 4053 10591 4054 10591 4055 10591
      4056 10591

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1 INCH IN 45 MINUTES

$$

Rodriguez
252 
WGUS75 KBOU 282138
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
338 PM MDT Thu Jul 28 2022

COC069-282345-
/O.CON.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
338 PM MDT Thu Jul 28 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT THIS 
AFTERNOON FOR WEST CENTRAL LARIMER COUNTY...

At 338 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1 inch of rain has 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Chambers Lake.

This includes the following additional locations...
The Upper Poudre Canyon, The Laramie River Road near Chambers Lake, 
Long Draw Road and Hague Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy Rainfall will cause flash flooding of small creeks, streams, 
and ditches in the affected part of the Cameron Peak burn area. Rock 
slides or debris flows can also be expected across rural roads.

&&

LAT...LON 4057 10591 4066 10593 4071 10581 4048 10566
      4053 10591 4054 10591 4055 10591 4056 10591

FLASH FLOOD...RADAR INDICATED

$$

Rodriguez
837 
WGUS75 KBOU 282335
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
535 PM MDT Thu Jul 28 2022

COC069-282345-
/O.EXP.KBOU.FF.W.0036.000000T0000Z-220728T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
535 PM MDT Thu Jul 28 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM MDT THIS AFTERNOON FOR 
WEST CENTRAL LARIMER COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 1000 PM MDT for portions 
of central and north central Colorado.

LAT...LON 4057 10591 4066 10593 4071 10581 4048 10566
      4053 10591 4054 10591 4055 10591 4056 10591

$$

Rodriguez

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 2:31 PM MDT, 18 minutes earlier.

Area forecast discussion, Jul 28, 2:31 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
231 PM MDT Thu Jul 28 2022

.SHORT TERM...(This evening through Friday)
Issued at 152 PM MDT Thu Jul 28 2022

Moisture levels continue to be elevated with PW values well above
average for this time of year at over an inch on this mornings GJT
sounding. This is aided by the continued high pressure system over
TX helping to pull that moisture into the state. The morning MCS
brought rainfall and cloud cover that kept conditions fairly stable
over the I-25 corridor into the afternoon. Convection has been able
to initiate over the higher terrain, especially over Jackson and
Grand counties where clouds scattered out early on. These storms
will continue to form and push ESE into the evening hours.
Temperatures overall have rebounded slightly with mainly 70s across
the plains and 60s south of I-70 and the Palmer Divide area where
cloud cover has lingered longer. There is higher confidence that
storms will be able to move off the higher terrain and across the
northern plains along and west of I-25 where a Flood Watch is in
place. These areas have seen higher precipitation amounts and
therefore have more saturated soils where some heavy rain could
cause flooding. The latest Denver ACARS soundings show decent lower
level lapse rates with weak shear where a storm could produce heavy
rain and small hail along with strong gusty winds if it is able to
survive off the higher terrain. Overall, CAMs show storms coming to
an end after 10 pm with a mid-level cloud deck sticking around
overnight bringing more mild overnight low temperatures.

For Friday there will be continued ample moisture over the eastern
plains with over an inch along and east of I-25 with a slight drop
over the mountains with 0.5 to 0.8 inches. With the additional hours
of heating there will be MLCAPE values of 1000 to 1200 j/kg by the
afternoon and decent lapse rates. Latest CAMs show storms forming
over the higher terrain and pushing ESE over the I-25 corridor.
Coverage is expected to be less than today but with slower storm
motions will go with a limited threat of burn scar flash flooding.
More information can be found in the hydro section. Temperatures
will rebound slightly with upper 70s to lower 80s expected.

.LONG TERM...(Friday night through Thursday)
Issued at 152 PM MDT Thu Jul 28 2022

Airmass dries out some this weekend with precipitable water
values falling to 0.75 to 1.00 (in) across northeast Colorado. For
the higher terrain precipitable water values drop to 0.5 to 0.75
(in). These values are very near to slightly above normal. Expect
late day showers and storms to form over the higher terrain and
spread eastward. Threat for heavy rain rain will be lower, but the
burn areas will still see a low threat for flash flooding. Upper
level high that has been parked over the western states will
slowly shift eastward through the weekend. This will bring a
warming trend with temperatures topping 90 degrees across
northeast Colorado by Sunday.

Upper level high will track east across the Central and Southern
Rockies Monday and end up southeast of Colorado by Tuesday. Dry
and warm air will accompany the ridge. Other than a few weak
showers/storms over the higher terrain, dry conditions are
expected for Monday. Highs will climb well into the 90s across
northeast Colorado. Southwesterly flow around the high will bring
monsoonal moisture back to the area Tuesday. Best moisture should
be across western and central Colorado. Some models showing a
short wave trough for Tuesday as well, so will have scattered PoPs
for areas along and west of I-25. It should be another very warm
day with highs in the 90s across northeast Colorado. The upper
level high remains to the southeast of Colorado for Wednesday and
Thursday. This will keep a southwesterly flow aloft and monsoonal
moisture over Colorado. Expect daily afternoon and evening storms
to continue with temperatures topping out in the lower to mid 90s
across northeast Colorado.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 142 PM MDT Thu Jul 28 2022

MVFR/ILS conditions will persist with convection expected at area
terminals between 22 and 02z. Current convection temperature has
been reached so confidence is high that a cell or two could push
into DEN and BJC during this time. Winds will be out of the south
with a surface high to the southeast with variable winds possible
with convection. After 02z winds will switch to drainage with
diurnal patterns into Friday morning.

&&

.HYDROLOGY...
Issued at 152 PM MDT Thu Jul 28 2022

A flash flood watch for the burn scars in addition to a flood
watch and flood advisory will continue for the region until 10 pm
this evening for saturated soils, especially over portions of
Larimer, Boulder, Jefferson, and Washington counties. Widespread
storms will bring moderate to heavy rainfall into the evening that
could cause some flash flooding over urban areas and burn scars.

Another round of convection combined with continued high
levels of precipitable water will bring a limited threat of flash
flooding to area burn scars Friday afternoon and evening.
Thunderstorms are expected to form over the higher terrain and
move ESE over the I-25 corridor into the late afternoon and
evening. Although storm coverage is expected to be less than today
storms could still produce up to an inch of rain in less than a
hour.

Airmass dries some for this weekend. However, enough will be
around for scattered afternoon and evening thunderstorms. Flash
flood threat will be confined to the burn areas where the threat
will be limited both Saturday and Sunday. Upper level high will
bring warm and mostly dry conditions for Monday. Other than a few
weak storms, dry conditions will prevail. Moisture begins to
return to the area Tuesday with daily showers and storms expected
Tuesday through the rest of the week.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for COZ032>035.

Flood Watch until 10 PM MDT this evening for COZ038-039.

&&

SHORT TERM...Bowen
LONG TERM...Meier
AVIATION...Bowen
HYDROLOGY...Bowen/Meier
Hazardous weather outlook, Jul 28, 11:02 AM MDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1102 AM MDT Thu Jul 28 2022

COZ030>051-291715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1102 AM MDT Thu Jul 28 2022

...Flash Flood Watch late this morning through early this evening
for the burn scars...

...Flood Watch for late this morning through the evening for
portions of the Urban Corridor mainly west of I-25 and north of
I-70...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms will redevelop by late morning through
the afternoon hours with heavy rainfall, hail, and gusty winds
being the main hazards. Rainfall amounts from 1 to 2 inches will
be possible in some areas in 45 minutes or less with the stronger
storms. This will lead to an increased risk for flash flooding in
the burn scars and for areas along the I-25 corridor mainly north
of I-70. An isolated severe storm may also occur with hail to one
inch in diameter along with wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Friday through this weekend, scattered to numerous thunderstorms
will occur each afternoon through late evening. These storms may
produce heavy rainfall and small hail across the region. Monday,
temperatures will increase and drier weather will occur for all
areas. Another round of thunderstorms arrives Tuesday and
Wednesday mainly for the mountains and valleys.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight but
rainfall reports would be greatly appreciated.

In the hours before

Local storm report, Jul 28, 10:33 AM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1033 AM MDT THU JUL 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     2 SSW LOVELAND          40.37N 105.10W
07/28/2022                   LARIMER            CO   NWS EMPLOYEE

            TREE BRANCH BROKEN OFF. TIME FROM RADAR.

0250 AM     TSTM WND DMG     1 NNE BERTHOUD          40.32N 105.08W
07/28/2022                   LARIMER            CO   EMERGENCY MNGR

            1 MAPLE AND TWO PINE TREES KNOCKED DOWN.
            TIME FROM RADAR.

&&
Local storm report, Jul 28, 2:44 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
244 PM MDT THU JUL 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             1 SW WELLINGTON         40.70N 105.01W
07/27/2022  M1.75 INCH       LARIMER            CO   COCORAHS

            COCORAHS CO-LR-1008. DELAYED REPORT. TIME
            ESTIMATED VIA RADAR.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:05 PM MDTSevere Thunderstorm WarningBOUWeld25 min
Jul 27, 6:51 PM MDTSevere Thunderstorm WarningBOULarimer, Weld39 min
Jul 27, 7:06 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jul 27, 7:27 PM MDTSevere Thunderstorm WarningBOULarimer, Weld48 min
Jul 27, 7:43 PM MDTSevere Thunderstorm WarningBOUWeld34 min
Jul 27, 8:02 PM MDTSevere Thunderstorm Warning Destructive damage threatBOULarimer, Weld43 min
Jul 27, 8:22 PM MDTSevere Thunderstorm WarningBOULarimer53 min
Jul 27, 8:25 PM MDTFlash Flood WarningBOUPark3 hr
Jul 27, 8:29 PM MDTFlash Flood Warning Considerable damage threatBOULarimer3 hr
Jul 27, 8:37 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 27, 8:42 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jul 27, 9:11 PM MDTSevere Thunderstorm WarningBOULarimer23 min
Jul 27, 9:22 PM MDTSevere Thunderstorm WarningBOULogan, Washington38 min
Jul 27, 9:39 PM MDTSevere Thunderstorm WarningBOUBoulder32 min
Jul 27, 9:53 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Jul 27, 9:58 PM MDTAreal Flood AdvisoryBOULogan, Washington3 hr
Jul 27, 10:02 PM MDTFlash Flood WarningBOUBoulder81 min
Jul 27, 10:19 PM MDTAreal Flood AdvisoryBOUBoulder116 min
Jul 27, 10:26 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jul 27, 10:31 PM MDTAreal Flood AdvisoryBOUJefferson119 min
Jul 27, 10:36 PM MDTFlash Flood WarningBOUBoulder96 min
Jul 27, 10:48 PM MDTFlash Flood WarningBOULogan, Washington117 min
Jul 27, 10:54 PM MDTAreal Flood AdvisoryBOUJefferson2 hr
Jul 27, 10:55 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Jul 27, 10:59 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Jul 27, 11:15 PM MDTSevere Thunderstorm WarningBOUWashington45 min
Jul 27, 11:27 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson33 min
Jul 27, 11:31 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas, Jefferson119 min
Jul 27, 11:43 PM MDTSevere Thunderstorm WarningBOUWashington32 min
Jul 27, 11:50 PM MDTAreal Flood AdvisoryBOUWashington115 min
Jul 27, 11:55 PM MDTAreal Flood AdvisoryBOUDouglas109 min
Jul 27, 11:58 PM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington2 hr
Jul 28, 12:02 AM MDTFlash Flood WarningBOUWashington118 min
Jul 28, 12:10 AM MDTSevere Thunderstorm WarningBOUWashington35 min
Jul 28, 12:26 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld34 min
Jul 28, 1:14 AM MDTAreal Flood AdvisoryBOUWashington2 hr
Jul 28, 1:18 AM MDTFlash Flood WarningBOUWashington117 min
Jul 28, 1:22 AM MDTAreal Flood AdvisoryBOUMorgan113 min
Jul 28, 1:46 AM MDTAreal Flood AdvisoryBOUElbert, Lincoln119 min
Jul 28, 2:03 AM MDTAreal Flood WarningBOUWashington3 hr
Jul 28, 2:31 AM MDTAreal Flood AdvisoryBOULarimer119 min
Jul 28, 3:07 AM MDTAreal Flood AdvisoryBOUWashington113 min
Jul 28, 5:27 AM MDTSpecial Weather StatementBOUWeld33 min
Jul 28, 8:53 AM MDTFlood WatchBOUBoulder, Broomfield, Jefferson, Larimer, Weld11 hr
Jul 28, 11:08 AM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington, Weld7 hr
Jul 28, 1:52 PM MDTAreal Flood AdvisoryBOUJackson3 hr
Jul 28, 2:22 PM MDTAreal Flood AdvisoryBOUGrand, Larimer3 hr
Jul 28, 3:46 PM MDTFlash Flood Warning Considerable damage threatBOUGrand3 hr
Jul 28, 5:55 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson3 hr

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.